MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHEMSTRIP 10 MD URINE TEST STRIPS

ROCHE DIAGNOSTICS CHEMSTRIP 10 MD URINE TEST STRIPS
Model Number D051188
Medical Device Problem Codes Incorrect Measurement (1383); Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The urine test strip lot number is 1080097404 with an expiration date of 30-nov-2025.It was reported the customer received an e-5 alarm during a calibration issue.The test strips are not available for investigation as they have been discarded.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable negative protein results for approximately 6 patient samples on a urisys 1100.It was alleged that the visual results were 2 color blocks out (positive).
 
Additional Manufacturer Narrative
Sections d1-d4, g1, and g4 were updated.The retention material for lot 80097400 was measured on an iu urisys 1100 analyzer equipped with sw-v.6.71 and by visual reading with 0-native-urine and a protein-dilution-series according to testing-plan.The testing showed no abnormal results.The investigation did not identify a product problem.

Brand Name
CHEMSTRIP 10 MD URINE TEST STRIPS
Common Device Name
URINE TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key21347047
Report Number1823260-2025-00386
Device Sequence Number7740849
Product Code LJX
UDI-Device Identifier00075537313121
UDI-Public00075537313121
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K032437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberD051188
Device Catalogue Number03260763160
Device Lot Number80097404
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown